Задача Коши для уравнения С.Л. Соболева
Sibirskij matematiceskij zurnal (1963)
- Volume: 4, Issue: 4, page 758-774
- ISSN: 0037-4466; 1573-9260/e
Access Full Article
topHow to cite
topГальперн, С.А.. "Задача Коши для уравнения С.Л. Соболева." Sibirskij matematiceskij zurnal 4.4 (1963): 758-774. <http://eudml.org/doc/59919>.
@article{Гальперн1963,
author = {Гальперн, С.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {задача Коши; уравнение Соболева; преобразование Фурье; partial differential equations},
language = {rus},
number = {4},
pages = {758-774},
publisher = {Izd. AN SSSR},
title = {Задача Коши для уравнения С.Л. Соболева},
url = {http://eudml.org/doc/59919},
volume = {4},
year = {1963},
}
TY - JOUR
AU - Гальперн, С.А.
TI - Задача Коши для уравнения С.Л. Соболева
JO - Sibirskij matematiceskij zurnal
PY - 1963
PB - Izd. AN SSSR
VL - 4
IS - 4
SP - 758
EP - 774
LA - rus
KW - задача Коши; уравнение Соболева; преобразование Фурье; partial differential equations
UR - http://eudml.org/doc/59919
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.